MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15.0MM MEDULLARY REAMER HEAD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15.0MM MEDULLARY REAMER HEAD
Model Number 352.150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in usa as follows: it was reported that on (b)(6) 2019, the medullary reamer head chipped a fragment off while reaming for an unknown intramedullary nail in the patient's femur.The broken device has been taken out of use.The surgeon used a back up device.It was unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant devices: unknown intramedullary nail (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for one (1) 15.0mm medullary reamer head.This is report 1 of 1 for (b)(4).

Brand Name
15.0MM MEDULLARY REAMER HEAD
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9429591
Report Number2939274-2019-62543
Device Sequence Number2424699
Product Code HTO
UDI-Device Identifier10886982194305
UDI-Public(01)10886982194305
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.150
Device Catalogue Number352.150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1